Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1978, Volume 17, Number 6, Pages 684–692 (Mi al1628)  

Algebraically compact groups

Yu. L. Ershov


Full text: PDF file (4106 kB)

Bibliographic databases:
UDC: 519.4
Received: 28.11.1978

Citation: Yu. L. Ershov, “Algebraically compact groups”, Algebra Logika, 17:6 (1978), 684–692

Citation in format AMSBIB
\Bibitem{Ers78}
\by Yu.~L.~Ershov
\paper Algebraically compact groups
\jour Algebra Logika
\yr 1978
\vol 17
\issue 6
\pages 684--692
\mathnet{http://mi.mathnet.ru/al1628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555096}


Linking options:
  • http://mi.mathnet.ru/eng/al1628
  • http://mi.mathnet.ru/eng/al/v17/i6/p684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022